Pennsylvania, 2010

Damaging Wind in Pennsylvania, May 3, 2010

May 3, 2010 · NWS PHI · 1 event in 1 county or zone

A cold frontal passage helped trigger widely scattered showers and strong thunderstorms during the afternoon of the 3rd across southeastern Pennsylvania.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A cold frontal passage helped trigger widely scattered showers and strong thunderstorms during the afternoon of the 3rd across southeastern Pennsylvania.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at May 3, 12:44 PM EST, 46 minutes earlier.

Area forecast discussion, May 3, 12:44 PM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
144 PM EDT MON MAY 3 2010

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTHEAST AND THROUGH THE AREA BY THIS
EVENING. A TROUGH WILL CROSS THE AREA ON TUESDAY, THEN HIGH
PRESSURE WILL BUILD IN FOR THE MIDWEEK PERIOD.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE MORNING 12Z UA ANALYSIS SHOWED A DECENT THETA E RDG AXIS
COUPLED WITH A LOW LEVEL JET AND SOME LOW LEVEL WAA TO HELP
SUSTAIN THE SHOWERS AND TSRAS THROUGH OUR CWA THIS MORNING. WHAT
WE WILL FIND FOR THIS AFTERNOON IS NOT THE IDEAL SET-UP FOR
WIDESPREAD CONVECTION EVEN THOUGH THE COLD FRONT IS STILL OVER
WESTERN PA.

OUR CWA WILL BE UNDER THE INFLUENCE OF NEGATIVE THETA E ADVECTION
AND SOME COOLING IN THE LOWEST LAYERS OF THE ATMOSPHERE BELOW
700MB. UNDER NORMAL CIRCUMSTANCES THIS POINTS TO EITHER LESS
VIGOROUS OR NOT AS WIDESPREAD CONVECTIVE ACTIVITY. THE CURRENT
FORECAST REFLECTS THIS THINKING PROCESS AND NOT MUCH TWEAKING WAS
DONE. NONE OF THE MODELS VERIFIED WELL WITH OUR CONVECTION THIS
MORNING, BUT WITH THE BACK EDGE OF THE CONVECTION OVER CENTRAL PA,
WE SPED THE HI RES 4.0KM WRF-NMM UP BY ABOUT 3 HRS TO TIME THE
PCPN CHANCES BETTER. THE AIR MASS STILL COULD SUPPORT 80S ALONG
THE COASTAL PLAIN AWAY FROM THE SHORE, SO WE DID NOT DO MUCH
CHANGING OF TEMPS, JUST MASSAGED THEM DOWNWARD IN THE NEAR TERM TO
REFLECT THE CURRENT CLOUDS AND PCPN.

WITH THE GOOD WINDS OFF THE SURFACE, IT'S HARD TO IMAGINE MUCH OF
A SEA OR BAY BREEZE DEVELOPING DESPITE THE STRONG LAND/WATER
TEMPERATURE DISCONTINUITY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
THE MODES ARE, TO VARYING DEGREES, TRYING TO DEVELOP SOMETHING ALONG
THE BAROCLINIC ZONE THAT WILL HAVE PASSED TO OUR SOUTH TONIGHT INTO
TUESDAY. WE ARE FOLLOWING THE ECMWF AND GFS, WHICH KEEP ANYTHING
OTHER THAN SOME CLOUDS TO OUR SOUTH. THE MID LEVEL TROUGH AXIS TO
OUR WEST PASSES ON TUESDAY, AND WE ARE MAINTAINING THE LOW CHANCE
POPS WITH THAT SYSTEM AND THE ASSOCIATED SURFACE TROUGH. AFTER THAT,
HIGH PRESSURE BUILDS IN FOR THE REST OF THE PERIOD. TEMPERATURES
REMAIN ABOVE NORMAL DURING THE PERIOD, BUT WE WILL BE CONSIDERABLY
DRIER. IN GENERAL, GUIDANCE AND CONTINUITY WERE IN GOOD AGREEMENT
AND WERE FOLLOWED.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE SYNOPTIC PATTERN IS ADVERTISED TO BE MORE OF A ZONAL FLOW TO
START THIS TIME FRAME BEFORE AMPLIFICATION IS PORTRAYED AS WE
MIGRATE TOWARD THE END OF THE PERIOD. TYPICALLY AS WE GO OUT FARTHER
IN TIME, THERE ARE MODEL DIFFERENCES WITH THE DETAILS AND THE TIMING
AND THIS IS SEEN. IT APPEARS MOSTLY TIED TO ENERGY DIVING DOWN
THROUGH THE MIDWEST AND GREAT LAKES REGION, WHICH EVENTUALLY
AMPLIFIES A TROUGH INTO THE NORTHEAST. THERE ARE SOME DIFFERENCES
AMONG THE MODEL GUIDANCE REGARDING THE TIMING AND EVEN THE STRENGTH
OF THIS FEATURE AS IT IMPACTS THE SURFACE LOW DEVELOPMENT AND THE
FORWARD PROPAGATION OF THE SURFACE COLD FRONT. THERE DOES SEEM TO BE
A TENDENCY FOR A SLOWER EASTWARD MOTION, AND HPC MENTIONED THAT THE
ECMWF ENSEMBLE MEAN IS A BETTER FIT. THERE IS A DIFFERENCE WITH THE
LARGE SCALE FLOW BETWEEN THE GFS AND ECMWF. THE CLOSED MIDLEVEL
SYSTEM THAT EJECTS OUT OF THE SOUTHWESTERN U.S. EARLY ON, THEN
SLIDES ACROSS THE SOUTHERN STATES THROUGH WEDNESDAY NIGHT HOWEVER
THIS FEATURE LOOKS TO DAMPEN OUT AS IT RUNS INTO THE RIDGE OFF THE
SOUTHEASTERN U.S. COAST. THIS FEATURE MAY HAVE LITTLE TO NO ROLE ON
OUR WEATHER AS IS SLIDES BASICALLY SOUTH OF OUR CWA. THEN WE SEE
AMPLIFICATION TAKING PLACE FRIDAY AND SATURDAY ACROSS THE MIDWEST
AND GREAT LAKES AS THE POLAR JET SAGS SOUTHWARD. THIS SYSTEM WILL
LIKELY BUILD UP THE RIDGE AHEAD OF IT ALONG THE EAST COAST, BUT THEN
AS LOWERING HEIGHTS SLIDE SOUTHEASTWARD, THE RIDGE OFF THE
SOUTHEASTERN U.S. COAST BEGINS TO FLATTEN. THIS RATHER ROBUST
LOOKING SYSTEM LOOKS TO DRIVE A COLD FRONT OUR WAY SATURDAY.

BASED ON THE ABOVE, A WEAK AREA OF HIGH PRESSURE OVER THE AREA ON
WEDNESDAY NIGHT GIVES WAY AS A COLD FRONT IS DRAPED FROM THE CENTRAL
GREAT LAKES TO THE MID MISSISSIPPI VALLEY. MEANWHILE, A SURFACE LOW
IS TRAVERSING THE SOUTHEASTERN U.S. ASSOCIATED WITH A MIDLEVEL
FEATURE. THIS SYSTEM SLIDES EASTWARD AND SOUTH OF OUR AREA THURSDAY
INTO FRIDAY AS THE COLD FRONT TO OUR WEST GRADUALLY NEARS. THIS
FRONT MAY TAKE SOME TIME GETTING HERE AS THE MAIN ENERGY LOOKS TO
LIFT WELL INTO EASTERN CANADA. A SECONDARY SURFACE LOW MAY DEVELOP
ALONG THE FRONT THURSDAY INTO FRIDAY ALSO HANGING THE FRONT UP
LONGER NORTHWEST OF OUR CWA. A STRONGER FRONT THEN APPROACHES OUR
AREA FRIDAY NIGHT AND MOVES THROUGH ON SATURDAY. WE INITIALIZED THE
DATABASE WITH HPC GUIDANCE WHICH MOSTLY WENT WITH THE ECMWF ENSEMBLE
MEAN THROUGH THE PERIOD, THEN MADE SOME ADJUSTMENTS BASED ON
ADDITIONAL COLLABORATION. THIS MADE FOR A DRY FORECAST WEDNESDAY
NIGHT THROUGH THURSDAY MORNING, THEN SOME SLIGHT TO LOW CHC POPS
WERE CARRIED ACROSS THE FAR NORTHWEST THURSDAY AFTERNOON. SLIGHT CHC
TO CHC POPS WERE THEN CARRIED FOR MOST OF THE AREA THURSDAY NIGHT
THROUGH SATURDAY NIGHT AS ONE BOUNDARY NEARS AND THEN A STRONGER ONE
ARRIVES. MOST LOCALES MAY END UP REMAINING DRY THROUGH MOST OF THE
PERIOD AS THE INITIAL BOUNDARY MAY NOT HAVE MUCH OF A FOCUS OR BE TO
FAR NORTH. GIVEN THE SLOWER NATURE OF THE MAIN COLD FRONT, WE BUMPED
UP THE TEMPERATURES LEADING UP TO THE PASSAGE. IT APPEARS THAT
COOLER AND PERHAPS WINDY CONDITIONS THEN SETTLE IN FOR SUNDAY WITH
MAYBE SOME CLOUDS GIVEN THE CYCLONIC FLOW.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE WEAK COLD FRONT WILL CROSS THE REGION EARLY THIS AFTERNOON,
AND IT IS MARKED BY A BROKEN LINE OF SHOWERS. CONVECTION SHOULD NOT
BE MUCH OF A PROBLEM WITH LIMITED INSTABILITY. SOMEWHAT GUSTY
WINDS WILL SHIFT FROM SOUTHWEST TO WEST, AND DIMINISH IN SPEED
DURING THE REMAINDER OF THE AFTERNOON. GOOD MIXING SEEMS LIKELY,
ALLOWING GUSTS TO AROUND 20 TO 25 KNOTS TO OCCUR BEFORE STARTING
TO SETTLE DOWN TOWARD THIS EVENING.

OUTLOOK...
A MID LEVEL DISTURBANCE WILL CROSS THE REGION ON TUESDAY WITH ONLY
AN ISOLATED SHOWER OR TWO EXPECTED. OTHERWISE, HIGH PRESSURE WILL
SETTLE IN FOR MOST OF TUESDAY, MOVING OFF TO THE SOUTHEAST ON
WEDNESDAY. A FRONTAL BOUNDARY WILL THEN START TO SAG DOWN INTO OUR
AREA ON FRIDAY.

&&

.MARINE...
A SMALL CRAFT ADVISORY WAS RAISED ON DELAWARE BAY TO JOIN THE
ADVISORY ON THE OCEAN WATERS...AS SOUTHWEST WINDS AHEAD OF THE
WEAK COLD FRONT HAVE BEEN GUSTY AT THE SURFACE. THE COLD FRONT
SHOULD REACH THE COASTAL WATERS EARLY THIS EVENING, AND WINDS WILL
SWING AROUND TO THE WEST WITH TIME AND DIMINISH, ALLOWING SEAS TO
ALSO SUBSIDE. A WEAK DISTURBANCE WILL CROSS THE REGION TUESDAY BUT
NO IMPACTS ARE EXPECTED ON THE WATERS. HIGH PRESSURE WILL THEN
BUILD IN TUESDAY EVENING AND HANG AROUND ON WEDNESDAY BEFORE
SLIDING OFF TO THE SOUTHEAST.

&&

.FIRE WEATHER...
ASSUMING THAT WE DON'T GET MUCH IN THE WAY OF SHOWER ACTIVITY, TUESDAY
WOULD BE DRY WITH LOW AFTERNOON RELATIVE HUMIDITY LEVELS, FAIRLY
BREEZY CONDITIONS AND, PERHAPS, FINE FUELS THAT HAVE DRIED. FOR
NOW, WE WILL MENTION THAT THERE ARE ELEVATED FIRE WEATHER CONCERNS
ON TUESDAY IN THE HWO AND THE FWF.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430-
     431-450>455.

&&

SYNOPSIS...DELISI
NEAR TERM...DELISI/GIGI
SHORT TERM...DELISI
LONG TERM...GORSE
AVIATION...MEOLA /
MARINE...MEOLA /
FIRE WEATHER...DELISI
Hazardous weather outlook, May 3, 12:40 PM EST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
140 PM EDT MON MAY 3 2010

DEZ001-MDZ008-012-NJZ001-007>010-012>020-026-027-PAZ054-055-060>062-
067>071-041745-
NEW CASTLE-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
140 PM EDT MON MAY 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE ARE ELEVATED FIRE WEATHER CONCERNS FOR TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ015-019-020-NJZ021>025-041745-
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
140 PM EDT MON MAY 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE ARE ELEVATED FIRE WEATHER CONCERNS FOR TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-041745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
140 PM EDT MON MAY 3 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 3, 11:49 AM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1249 PM EDT MON MAY 3 2010

PAZ054-055-060>062-031845-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
1249 PM EDT MON MAY 3 2010

...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...

AT 1242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM 20 MILES
NORTHWEST OF LEHIGHTON TO 45 MILES WEST OF LANCASTER...MOVING EAST
AT 30 MPH. THE SHOWERS AND THUNDERSTORMS WILL BE NEAR
TRESCKOW...BEAVER MEADOWS AROUND 100 PM...WHITE HAVEN...EAST SIDE
AROUND 115 PM...MECKESVILLE...ALBRIGHTSVILLE AROUND 130 PM...POCONO
RACEWAY...LONG POND AROUND 145 PM...ARLINGTON HEIGHTS AND REEDERS
AROUND 200 PM.

WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH THE STRONGER SHOWERS
AND THUNDERSTORMS. IF YOU SEE THREATENING WEATHER, PLEASE MOVE
INDOORS QUICKLY.

TFG
Local storm report, May 3, 11:55 AM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1255 PM EDT MON MAY 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     TSTM WND DMG     5 ESE LYONS             40.45N 75.67W
05/02/2010                   BERKS              PA   COUNTY OFFICIAL

            TREES DOWN ACROSS FAIRHILL DRIVE IN DISTRICT TOWNSHIP.

1150 PM     TSTM WND DMG     2 ENE KUTZTOWN          40.53N 75.74W
05/02/2010                   BERKS              PA   COUNTY OFFICIAL

            TREE REPORTED DOWN ON POWER LINES IN MAXATAWNY TOWNSHIP.

1150 PM     LIGHTNING        5 WNW AMITY GARDENS     40.31N 75.82W
05/02/2010                   BERKS              PA   COUNTY OFFICIAL

            BUILDING REPORTED STRUCK BY LIGHTNING IN EXETER TOWNSHIP.

1249 AM     TSTM WND DMG     SERGEANTSVILLE          40.45N 74.94W
05/03/2010                   HUNTERDON          NJ   COUNTY OFFICIAL

            TREES REPORTED DOWN ACROSS ROAD IN DELAWARE TOWNSHIP.

1252 AM     TSTM WND DMG     FLEMINGTON              40.51N 74.86W
05/03/2010                   HUNTERDON          NJ   COUNTY OFFICIAL

            TREES REPORTED DOWN ACROSS ROAD IN RARITAN TOWNSHIP.

&&

HEAVENER
Special weather statement, May 3, 1:12 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
212 PM EDT MON MAY 3 2010

NJZ001-007>010-PAZ067>069-032015-
BUCKS PA-CHESTER PA-HUNTERDON NJ-MONTGOMERY PA-MORRIS NJ-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
212 PM EDT MON MAY 3 2010

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...CHESTER...HUNTERDON...
MONTGOMERY...MORRIS...SOMERSET...SUSSEX AND WARREN COUNTIES...

AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SCATTERED SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING
FROM 3 MILES NORTHEAST OF NEWTON TO 14 MILES SOUTHEAST OF
READING...MOVING EAST AT 30 MPH. THESE SHOWERS AND THUNDERSTORMS
WILL BE NEAR PUGHTOWN...PLEASANT VALLEY AROUND 215 PM...REVERE...
OTTSVILLE AROUND 230 PM...PIPERSVILLE...GARDENVILLE AROUND 245
PM...LUMBERVILLE...SERGEANTSVILLE AROUND 300 PM...CLOVERHILL AND
BRIDGEWATER AROUND 315 PM.

WIND GUSTS TO NEAR 50 MPH ARE POSSIBLE WITH THE STRONGER SHOWERS AND
THUNDERSTORMS. IF YOU SEE THREATENING WEATHER, PLEASE MOVE INDOORS
QUICKLY.

RPW

The radar

The Philadelphia radar (KDIX), 87 km away, was scanning. The volume nearest the first event began at 18:30 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Montgomery

When
May 3, 1:30 PM EST
Where
Montgomery County, 1.29 mi S of Souderton
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Newspaper
Coordinates
40.301, -75.319

The gust front from a rain shower knocked over an oak tree on West Cherry Lane in Franconia Township and caused minor damage to a house.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2010Every state in 2010This day in weather historyWarnings in Pennsylvania, May 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 229582.